# SDR 2007UALA04937

- Difficulty date: December 3, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 56,549 hours, 20,683 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R1 LWR GATE CRACKED AND CORRODED.  REMOVED & REPLACED GATE.
